Hamiltonian approach to the dynamics of darwinian systems

E. V. Evdokimov, A. V. Shapovalov

Research output: Contribution to journalArticlepeer-review


It is shown that equations describing the dynamics of Darwinian systems (DS) far from the bifurcation points may be expressed in Hamiltonian form. The cases of DS with constant organization and DS with a constant flux through the system are considered. The configurational part of phase space is formed by variables containing information on the structure of the system. Momentum variables may be regarded as specific rates of multiplication. The evolution of DS with constant organization in this phase space is expressed as uniform rectilinear motion. In the case of DS with a constant flux, the motion occurs in some effective constant and uniform field. The meaning of the elements of the Hamiltonian structure is described in terms of theoretical biology.

Original languageEnglish
Pages (from-to)610-615
Number of pages6
JournalRussian Physics Journal
Issue number7
Publication statusPublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Hamiltonian approach to the dynamics of darwinian systems'. Together they form a unique fingerprint.

Cite this